RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 4, Pages 840–860 (Mi izv2183)  

This article is cited in 2 scientific papers (total in 2 papers)

The imbedding and equality of certain classes of functions

M. K. Potapov


Abstract: This paper is concerned with the interrelation of certain conditions expressed in terms of best approximations, moduli of smoothness, $k$th differences of the functions in question, or the inclusion in $L_p$ of the transformed Fourier series.

Full text: PDF file (1509 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:4, 795–813

Bibliographic databases:

UDC: 517.5
MSC: 41A50, 42B05, 42B10
Received: 03.07.1968

Citation: M. K. Potapov, “The imbedding and equality of certain classes of functions”, Izv. Akad. Nauk SSSR Ser. Mat., 33:4 (1969), 840–860; Math. USSR-Izv., 3:4 (1969), 795–813

Citation in format AMSBIB
\Bibitem{Pot69}
\by M.~K.~Potapov
\paper The imbedding and equality of certain classes of functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 4
\pages 840--860
\mathnet{http://mi.mathnet.ru/izv2183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=253039}
\zmath{https://zbmath.org/?q=an:0187.05701|0205.12802}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 4
\pages 795--813
\crossref{https://doi.org/10.1070/IM1969v003n04ABEH000801}


Linking options:
  • http://mi.mathnet.ru/eng/izv2183
  • http://mi.mathnet.ru/eng/izv/v33/i4/p840

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. N. Fadeev, “Neobkhodimye i dostatochnye usloviya prinadlezhnosti klassam Besova–Potapova i koeffitsienty Fure po multiplikativnym sistemam”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 12:4 (2012), 41–48  mathnet  crossref  elib
    2. M. V. Babushkin, V. V. Zhuk, “Growth of norms in $L_2$ of derivatives of Steklov functions and properties of functions defined by best approximations and Fourier coefficients”, J. Math. Sci. (N. Y.), 222:5 (2017), 525–543  mathnet  crossref  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:304
    Full text:120
    References:45
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020